# SDR DL72S950214

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5241 · Galley Doors
- Part: Center Frame
- Part number: 65561502
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT CENTER FRAME ON FWD GALLEY DOOR WAS FOUND CRACKED.  REPAIRED PER SRM 51-40-3.
